Arkiv för Matematik

  • Ark. Mat.
  • Volume 28, Number 1-2 (1990), 301-310.

BMO estimates for lacunary series

Elizabeth Kochneff, Yoram Sagher, and Kecheng Zhou

Full-text: Open access

Abstract

We prove BMO and Lp norm inequalities in Rn for lacunary Walsh and generalized trigonometric series.

Article information

Source
Ark. Mat., Volume 28, Number 1-2 (1990), 301-310.

Dates
Received: 11 April 1989
Revised: 7 August 1989
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898020

Digital Object Identifier
doi:10.1007/BF02387383

Mathematical Reviews number (MathSciNet)
MR1084018

Zentralblatt MATH identifier
0726.42007

Rights
1990 © Institut Mittag-Leffler

Citation

Kochneff, Elizabeth; Sagher, Yoram; Zhou, Kecheng. BMO estimates for lacunary series. Ark. Mat. 28 (1990), no. 1-2, 301--310. doi:10.1007/BF02387383. https://projecteuclid.org/euclid.afm/1485898020


Export citation

References

  • John, F. and Nirenberg, L., On functions of bounded mean oscillation, Comm. Pure Appl. Math., 14 (1961), 415–426.
  • Sadosky, C., Interpolation of operators and singular integrals, Marcel Dekker, New York, 1979.
  • Sagher, Y. and Zhou, K., Local norm inequalities for lacunary series, to appear.